# SDR R61A2025082500368

- Difficulty date: August 7, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N208QJ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 37,137 hours, 27,405 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 7075T6080
- Condition: Cracked
- Location: Zone 600 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND SUSPECTED CRACK FOUND ON R/H WING UPPER SKIN TRAILING EDGE ON SPOILER #3 MOST I/B HINGE CUTOUT. REPAIRED CRACK IAW ETD 2025-170-9266007 REV. B
